# SDR CA131028007

- Difficulty date: October 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A330-343
- Aircraft time: 61,412 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Failed
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER T/O THE CREW REPORTED AN UNSAFE R1 DOOR INDICATION.  THE FLIGHT RETURNED AND LANDED OVERWEIGHT.  RESOLUTION REATTACHED CONNECTOR FOR SENSOR 12MJ AT PSCU CONNECTOR BOX.  DUMMY CONNECTOR BACK IN STOWAGE POSITION.  GAP CHECKED OK IAW AMM TASK 52-71-11-820-801-A, CONNECTOR 12MJ, ACFT CLEANED.  GROUND SCAN CARRIED OUT, NO FAULT INDICATED, PSCU TEST OK.  OPS CHECK OF DOOR IND CARRIED OUT, CHECKED OK.
